Cookies?
Library Header Image
LSE Research Online LSE Library Services

Decomposing berge graphs containing no proper wheels, long prisms or their complements

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2006) Decomposing berge graphs containing no proper wheels, long prisms or their complements. Combinatorica, 26 (5). pp. 533-558. ISSN 0209-9683

Full text not available from this repository.

Identification Number: 10.1007/s00493-006-0031-0

Abstract

In this paper we show that, if G is a Berge graph such that neither G nor its complement Ḡ contains certain induced subgraphs, named proper wheels and long prisms, then either G is a basic perfect graph( a bipartite graph, a line graph of a bipartite graph or the complement of such graphs) or it has a skew partition that cannot occur in a minimally imperfect graph. This structural result implies that G is perfect.

Item Type: Article
Official URL: http://www.springer.com/mathematics/numbers/journa...
Additional Information: © 2006 J´anos Bolyai Mathematical Society and Springer-Verlag
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 25 Jan 2011 15:54
Last Modified: 06 Sep 2012 12:52
URI: http://eprints.lse.ac.uk/id/eprint/31699

Actions (login required)

View Item View Item